Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sick for Almost Two weeks!
Apr 25, 2012

Hi Doctor, Ive been sick for almost two weeks i went to the doctor and he diagnosed me with Bronchitis he prescribed zithromax 250 mg. five day dose. I took my last pill today and i still feel horrible i have a cough still that produces green mucus after and i cant count how many times i have to blow my nose in a day, ive had a little diarreha and nausea i just feel very weird i can't work or move the only thing i can do is stay in bed? is bronchitis really this bad or is there an underlying illness? my meds are isentress and truvada. i also had a 101.2 fever for almost all the time time i was sick before i got on antibiotics.

Response from Dr. Henry

You dont mention what your HVI status is (which drugs, current CD4 count and past HIV/AIDS infections) and which HIV medications you are taking (this web site focuses on side effects of HIV treatment). KH



Previous
should i stop viraday
Next
Vacuolar Myelopathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement